MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; C6 MONITOR

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; C6 MONITOR
Model Number 02-02118
Medical Device Problem Codes Thermal Decomposition of Device (1071); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2023 the patient went to plug the c6 monitor in to recharge.The patient left while the monitor was charging.The patient returned and the cord was laying on the countertop and the patient noted that the charger was charred.The patient wanted to end service and return the kit however the patient's physician wanted the patient to continue.The device was returned and a replacement device was sent.No patient harm was reported.
 
Additional Manufacturer Narrative
It was reported the monitor charging cord was damaged and appeared burned.The device was not returned.Engineering evaluation was unable to performed as the device was not returned for testing.This failure mode description aligns with a known existing failure which is being investigated by philips am&d.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
C6 MCOT PPM
Common Device Name
C6 MONITOR
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key18344479
Report Number2133409-2023-00076
Device Sequence Number15008088
Product Code DSI
UDI-Device IdentifierB146C6M90
UDI-Public+B146C6M90/$$+7MT310227459
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer03/13/2024
07/08/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date03/15/2024
07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
USB CHARGING CORD - SENSOR V2.0 NO USB, 700-0770-0
Patient Age69 YR
Patient SexMale